zbMATH — the first resource for mathematics

Linearity of Artin groups of finite type. (English) Zbl 1078.20038
Summary: Recent results on the linearity of braid groups are extended in two ways. We generalize the Lawrence Krammer representation as well as Krammer’s faithfulness proof for this linear representation to Artin groups of finite type.

20F36 Braid groups; Artin groups
20C15 Ordinary representations and characters
Full Text: DOI
[1] S. Bigelow,Braid groups are linear, Journal of the American Mathematical Society14 (2001), 471–486. · Zbl 0988.20021
[2] N. Bourbaki,Groupes et algèbres de Lie, Chapitres 4, 5 et 6, Eléments de Mathématique, Hermann, Paris, 1968. · Zbl 0186.33001
[3] R. Charney,Artin groups of finite type are biautomatic, Mathematische Annalen292 (1992), 671–683. · Zbl 0782.57001
[4] J. Crisp,Injective maps between Artin groups, inGeometric Group Theory Down Under, Canberra 1996 (J. Cossey, C. F. Miller III, W. D. Neumann and M. Shapiro, eds.), De Gruyter, Berlin, 1999, pp. 119–137. · Zbl 1001.20034
[5] P. Deligne,Les immeubles des groupes de tresses généralisés, Inventiones Mathematicae17 (1972), 273–302. · Zbl 0238.20034
[6] D. Krammer,Braid groups are linear, Annals of Mathematics155 (2002), 131–156. · Zbl 1020.20025
[7] R. J. Lawrence,Homological representations of the Hecke algebra, Communications in Mathematical Physics135 (1990), 141–191. · Zbl 0716.20022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.